# SDR 07FDEA02934

- Difficulty date: August 16, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53989300204
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME WEB PLATE ON C92, P15-17 RT REPAIR PERFORMED BY CUT THE WEB AND INSTALL A FILLER AND AN ANGLE IAW EA 6-5319-112477 AND   RAS/DAHAM/22468/2007 ISS B.
